Please use this identifier to cite or link to this item:

The number of spanning trees in circulant graphs

Authors Zhang, YP
Yong, XR
Golin, Mordecai J
Issue Date 2000
Source Discrete mathematics, v. 223, (1-3), 2000, AUG 28, p. 337-350
Summary In this paper we develop a method for determining the exact number of spanning trees in (directed or undirected) circulant graphs. Using this method we can, for any class of circulant graph, exhibit a recurrence relation for the number of its spanning trees. We describe the method and give examples of its use. (C) 2000 Elsevier Science B.V. All rights reserved.
ISSN 0012-365X
Language English
Format Article
Access View full-text via Web of Science
View full-text via Scopus
Files in this item:
File Description Size Format
Circulant1.pdf 272230 B Adobe PDF